# SDR 99ZZZX3474

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21625
- Make and model: Mooney M20R
- Aircraft serial: 290170
- Engine: Cont IO550G
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 627335D1212E
- Condition: Failed
- Location: Engine
- Part time: 10 hours
- Stage of operation: TO
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

NEW AIRCRAFT AND NEW ENGINE.  ENGINE RAN ROUGH ON TAKEOFF, TOP COWL REMOVED AND COLD CYLINDER ESTABLISHED.  UPON REMOVAL OF FUEL MANIFOLD, WRENCH WAS APPLIED TO INJECTOR AND ASSY TWISTED IN HALF.  INJECTOR WAS BROKEN LONG BEFORE ATTEMPTED REMOVAL.  A SECOND INJECTOR APPEARS TO BE CRACKED IN THE SAME LOCATION ON ANOTHER CYLINDER.
